# SDR FDEA202403110276

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 50,113 hours, 7,609 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire Harness
- Part number: 286W7244006
- Condition: Damaged
- Location: Mlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAXI OUT MAIN GEAR STEERING ALERT ON EICAS -  FLASHED UP & DISAPPEARED DURING ONE OF FOUR TURNS  TO RUNWAY. AFTER LINE UP & TOGA PRESSED - MAIN  GEAR STEERING WARNING ANNUNCIATED. REJECTED TAKEOFF  & RTB AT 40KTS. EICAS MAIN GEAR STEERING  ANNUNCIATED AGAIN DURING ONLY ONE SUBSEQUENT TURN  DURING RTB.  STATUS MESSAGE REMAINED. REMOVED & REPLACED HARNESS W7244 PER AMM 32-11-30-4 & CMM 32-10-27. PERFORMED BELOW TESTS.  ANTISKID/AUTOBRAKE CONTROL SYSTEM-SYS TEST IAW AMM 32-42-00-5, MLG STEERING SYSTEM-FUNCTION TEST IAW AMM 32-53-00-5, PROXIMITY SENSOR ELECTRONICS UNIT-SYS TEST IAW AMM 32-08-00-5, TIRE PRESSURE INDICATION SYS-FUNCTION CHECK IAW AMM 32-49-00-5, & TEST OF TRUCK TILT SENSOR IAW AMM 32-61-03-2.
